# SDR SWIA200819406

- Difficulty date: March 24, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 32,711 hours, 46,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5560 - INTERMITTENT SMOKE LIGHT WHEN TESTING CARGO SMOKE SYSTEM.  REPLACED NR 2 CARGO SMOKE DETECTOR, PN 473597-13, SN/OFF 1144.
